Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 6

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 6 (1979)
Bull. Amer. Math. Soc. 1 (1979)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 6 (1979)
Bull. Amer. Math. Soc. 1 (1979)
More Information
Full-text PDF    
Ratio in early Greek mathematics
D. H. Fowler.
Bull. Amer. Math. Soc. 1 (1979), 807-846
Abstract, references and article information
Full-text PDF    
MathSciNet review: 546311
Is computing with the finite Fourier transform pure or applied mathematics?
L. Auslander and R. Tolimieri.
Bull. Amer. Math. Soc. 1 (1979), 847-897
Abstract, references and article information
Full-text PDF    
MathSciNet review: 546312
Nonlinear similarity of matrices
Sylvain E. Cappell and Julius L. Shaneson.
Bull. Amer. Math. Soc. 1 (1979), 899-902
Abstract, references and article information
Full-text PDF    
MathSciNet review: 546313
Stable complete minimal surfaces in $R^{3}$ are planes
M. do Carmo and C. K. Peng.
Bull. Amer. Math. Soc. 1 (1979), 903-906
Abstract, references and article information
Full-text PDF    
MathSciNet review: 546314
The duality operation in the character ring of a finite Chevalley group
Dean Alvis.
Bull. Amer. Math. Soc. 1 (1979), 907-911
Abstract, references and article information
Full-text PDF    
MathSciNet review: 546315
Generalization of the Euclidean algorithm for real numbers to all dimensions higher than two
H. R. P. Ferguson and R. W. Forcade.
Bull. Amer. Math. Soc. 1 (1979), 912-914
Abstract, references and article information
Full-text PDF    
MathSciNet review: 546316
The solubility of certain decision problems in arithmetic and algebra
Fritz J. Grunewald and Daniel Segal.
Bull. Amer. Math. Soc. 1 (1979), 915-918
Abstract, references and article information
Full-text PDF    
MathSciNet review: 546317
Index to Volume 1
Bull. Amer. Math. Soc. 1 (1979), 1025-1030
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Introduction to categories, homological algebra and sheaf cohomology, by Jan R. Strooker.
Reviewer: J. Lambek
Bull. Amer. Math. Soc. 1 (1979), 919-928
Review information
Full-text PDF
Convexity in the theory of lattice gases, by Robert B. Israel.
Reviewer: Andrew Lenard
Bull. Amer. Math. Soc. 1 (1979), 928-931
Review information
Full-text PDF
Thermodynamic formalism: The mathematical structures of classical equilibrium statistical mechanics, by David Ruelle.
Reviewer: D. G. Babbitt
Bull. Amer. Math. Soc. 1 (1979), 931-935
Review information
Full-text PDF
Modular forms and functions, by Robert A. Rankin.
Modular functions and Dirichlet series in number theory, by Tom M. Apostol.
Reviewer: Marvin I. Knopp
Bull. Amer. Math. Soc. 1 (1979), 935-943
Review information
Full-text PDF
Differential forms in mathematical physics, by C. von Westenholz.
Reviewer: Harley Flanders
Bull. Amer. Math. Soc. 1 (1979), 944-949
Review information
Full-text PDF
Combinatorial group theory, by Roger C. Lyndon and Paul E. Schupp.
Reviewer: Gilbert Baumslag
Bull. Amer. Math. Soc. 1 (1979), 949-953
Review information
Full-text PDF
Bounded integral operators on $L^2$ spaces, by P. R. Halmos and V. S. Sunder.
Reviewer: Adriaan Zaanen
Bull. Amer. Math. Soc. 1 (1979), 953-960
Review information
Full-text PDF
The metric theory of Banach manifolds, by Ethan Akin.
Reviewer: Richard Graff
Bull. Amer. Math. Soc. 1 (1979), 960-965
Review information
Full-text PDF
Permanents, by Henryk Minc.
Reviewer: Richard A. Brualdi
Bull. Amer. Math. Soc. 1 (1979), 965-973
Review information
Full-text PDF
Topological uniform structures, by Warren Page.
Reviewer: S. K. Berberian
Bull. Amer. Math. Soc. 1 (1979), 974-978
Review information
Full-text PDF
General theory of Lie algebras, by Yutze Chow.
Reviewer: Maria J. Wonenburger
Bull. Amer. Math. Soc. 1 (1979), 978-985
Review information
Full-text PDF
Homology and cohomology theory, by William S. Massey.
Reviewer: John H. Ewing
Bull. Amer. Math. Soc. 1 (1979), 985-989
Review information
Full-text PDF
The collected papers of Alfred Young, by G. de B. Robinson.
Reviewer: George E. Andrews
Bull. Amer. Math. Soc. 1 (1979), 989-997
Review information
Full-text PDF
Locally solid Riesz spaces, by Charalambos D. Aliprantis and Owen Burkinshaw.
Reviewer: Simon J. Bernau
Bull. Amer. Math. Soc. 1 (1979), 997-1003
Review information
Full-text PDF
Mathematical logic. An introduction to model theory, by A. H. Lightstone.
Reviewer: J. N. Crossley
Bull. Amer. Math. Soc. 1 (1979), 1003-1005
Review information
Full-text PDF
Topos theory, by Peter Johnstone.
Reviewer: Saunders Mac Lan
Bull. Amer. Math. Soc. 1 (1979), 1005-1014
Review information
Full-text PDF
Symmetry and separation of variables, by Willard Miller Jr..
Reviewer: Tom H. Koornwinder
Bull. Amer. Math. Soc. 1 (1979), 1014-1019
Review information
Full-text PDF
Gesammelte Schriften, by Gustav Herglotz.
Reviewer: Salomon Bochner
Bull. Amer. Math. Soc. 1 (1979), 1020-1022
Review information
Full-text PDF
Choice sequences, A chapter of intuitionistic mathematics, by A. S. Troelstra.
Reviewer: Richard Statman
Bull. Amer. Math. Soc. 1 (1979), 1022-1024
Review information
Full-text PDF